Consistency, Replication Invariance, and Generalized Gini Bargaining Solutions
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 69 (1996)
Issue (Month): 2 (May)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Ok, Efe A. & Zhou, Lin, 2000.
"The Choquet Bargaining Solutions,"
Games and Economic Behavior,
Elsevier, vol. 33(2), pages 249-264, November.
- Ok, Efe A., 1998.
"Inequality averse collective choice,"
Journal of Mathematical Economics,
Elsevier, vol. 30(3), pages 301-321, October.
- Marco Mariotii, 1996. "Fair bargains: distributive justice and Nash Bargaining Theory," Game Theory and Information 9611003, EconWPA, revised 27 Nov 1996.
- Yeh, Chun-Hsien, 2006. "Reduction-consistency in collective choice problems," Journal of Mathematical Economics, Elsevier, vol. 42(6), pages 637-652, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.